Couldn't find what you looking for?

TRY OUR SEARCH!


I was on pill but now my husband and I decided to have a baby. My doctor tells that the effects of the pill can be noticeable even up to six months from the time you quit. It’s been almost a year since I stopped but I still can’t conceive. I don’t want to panic but is there anyone with the similar experience? How long does birth control pill need to get out of the system in real life?

Loading...


My experiences with pill and pregnancy are pretty much the same. I’ve been on the pill for almost three years and then decided to have a baby. I talked to my gynaecologist and she advised to wait six to seven months before I can even hope to get a baby. But even after fourteen months of very intensive trying I couldn’t stay pregnant. My gynaecologist was at a loss and wanted to perform fertility tests. Both me and my husband were tested and we were healthy and normal. The doctors couldn’t believe that the effects of the pill could last that long. It turned out that the long use of the pill was the main cause of its prolonged effects. After fifteen months I was pregnant and everything was ok. So, the time the pill needs to get out of your system very much depends on how long you used it. You’ll probably have to be patient and wait a bit more for the effects to wear off.
Reply

Loading...

I myself with my first child was on the pills for a good 3 yrs or so & it took us 6 months to get pregnant, I know that it can take up to a yr to get our of your system i do belive. Hubby & I just decided to ry for our second child so we will see how that goes this time around. Good luck to you both =)
Reply

Loading...

My friend got pregnant after 5 yrs from quitting the pills..
Reply

Loading...

I was on the pill for 10 years and went off in February and was pregnant by June.
Reply

Loading...

There are differing opinions on how long it will take to get pregnant after getting off of birth control. I was on BC for 15 years and got pregnant- with twins- the first month off. Some say that it takes a long time to get the BC out of your system, others say that the first month off throws your body out of whack and the huge sway in hormones makes you more likely to conceive... especially with twins.

Generally, clients should not be concerned about fertility problems until 18 months of trying and no luck. Good luck with your conception efforts! Take care.
Reply

Loading...

This answer depends on the individual... I was on BC pills for 15 years, and conceived twins the first month off of them. Generally, clients are told that there's no need to seek further assistance with fertilitly until the couple has had 18 months of unsuccessful efforts. Some doctors say that it takes months for the hormones to get out of your system completely, others say that you are more likely to conceive the first month off of them, with the huge flux in hormones. Often times more likely to conceive twins at this time as well.

Good luck in your efforts!
Take care...
Reply

Loading...

i was on the pill with my first boyfriend for about two months...and that was last year in feb...and now it march and i ant got pregant yet and now i'm with a different man and where married and we have tried and i wonted back on the pill again cause we ant been married about a year...so i don't know some people say that it take a yr...to get out of your system..
Reply

Loading...

I was on BC for 9 years. Went off of it and ovulated about 9 days into my next cycle... I'm now 6 weeks pregnant. I have a friend that tried for a year and a half after going off of BC. Turns out they were trying at the wrong time of the month. She doesn't ovulate until day 26 of her cycle... The next month she got pregnant. If you haven't already... try to figure out when you are ovulating. Good luck!
Reply

Loading...

Alright so I guess I have a question more than and answer to your question and maybe someone can help me. So I was on the birth control pill for not even a year and I was on and off I would take it went I felt like it. Well March 18th, 25, and 30th I was sexually active and then April 1st I had a spotting brown period and I'm 6 days late on my period now and I completely stopped on birth control on the 18th. My last normal period was in February 25th. I have never been late on a period and I have never had spotting brown blood. Can someone help me? Also I took a prego test but ot comes out negative? I don't understand.
Reply

Loading...

I been on the pill since i was 14 now im 27, i missed 3 pills and fell pregnant with my first child. Now im 2 weeks late for my period and guessing i'm pregnant again. It took my sister 2 years to conceive her son so i guess its all down to the person and their body etc.... But good luck x
Reply

Loading...

I WAS ON BIRTHCONTROL PILLS FOR 6 YEARS AND I STOP TAKING THEM IN MAY AND WAS PREGNANT BY JULY.... I GUESS IT JUST DEPENDS ON YOUR BODY
Reply

Loading...

yes it also took me 2 years to concevie my daughter after stoping a low dose bc.
Reply

Loading...

i was only on for about 6 weeks and had to stop case it made me crazy mean lol. i have bled for one day last month not at all this month, is this because i stopped taking it

?

Reply

Loading...

I've been on Yasmin for twenty days now. I had to stop because my side effects were so serious. I had sever itching all over my body, a urinary infection, contraction-type menstrual cramps, a messed-up digestive system (I was getting dihorrea every two days or so), I got acne and my facial hair became more pronounced. I didn't go on this pill for contraceptive reasons. During the first week I became extremely tired and had flu like symptoms. I also had an increase in appetite. On top of that, my mood swings were crazy. At the start of taking the pill, I felt so so paranoid. This wasn't exactly very good timing as I had just started college! I literally thought everyone was against me. I also got irritated and angry so easily. I wanted to give out to everyone for no reason at all.

 

I still can't believe that I could get so many side-effects in such a short period of time!

 

I have noticed that when I went into my doctors, I asked for some medication because of facial hair (embarrassing!) and acne. I didn't mention the pill at all. It seems as though that doctors are just giving the pill out to everyone and anyone. I don't know that if I try a different brand, things may be different. But to be honest, I'm slightly afraid! I've had such a bad reaction to the Yasmin brand.

 

I don't know though how long it will take for the pill to go out of my system. I've only been on it for twenty days so it shouldn't be long. But it's been two days and I'm still having problems with my digestive system and I'm still getting those strange cramps. I hope it doesn't take too long more!

Reply

Loading...